# SDR CALA9801722

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN RT FUSELAGE FRAME AT STA 930, WL 230 AND 234.  THE FRAME WAS REPAIRED IAW ECRA 5310-01397, SRM 51-10-2, 51-30-2, AND MM 51-20-11.
